Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Pinkish brown bruise after injected methamphetamine in right arm. Is it blood infection?

three days ago i injected methamphetamine into my right arm , and everything was fine. I do not have track marks, nor have i used drugs intraveinously in the past. I understand that a bruise may appear if the needle was dull. I did not miss the shot, and now (3 days later) i have a pinkish brown bruise running along each side of the vein. Is this a blood infection? ... I know what a simple miss looks like, but this wasnt a miss. The needle wasnt brand new- it was used between a hep c/hiv/ aids free friend and myself, but cleaned thoroughly in between. before this arm, i had used it a few times on the other side. What could this be? Theres no swelling , no pain worse than a regular bruise, and it doesnt feel hot to the touch.
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Psychiatrist 's  Response
Thanks for writing in.

Please remember that methamphetamine use is injurious and seek professional help to come out of it.

Since needle wasn't new, the problem with infection persists. It might also be that there was not enough pressure applied on the injection site. If there is swelling and pain, please apply an ointment containing antibiotic and pain killers. If its superficial thrombophlebitis please apply ointment warfarin.

Hope it helps
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor